# SDR ASOA2013050603473

- Difficulty date: April 30, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 12,229 hours, 8,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT INTERIOR AND AFT EXTERIOR EMERGENCY LIGHTS INOPERATIVE.   R & R NR 4 EPSU BATTERY PACK AND NR 4 EPSU BATTERY CHARGER IN REF WITH AMM 33-51-17 , OPS CK GOOD.
